# SDR ORJA99212

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 9def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - E-LIGHT AT ROW 9 DEF INOPERATIVE.  CONNECTED AND SECURED ELEC CONNECTION AT ROW 9 DEF.  OPS NOW OK.  (M)
